Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Recurrent testicular pain and feeling tightness in chest. Took antibiotic. Any effective cure?

Answered by
Dr.
Dr. Ganesh Sanap

Radiologist

Practicing since :2007

Answered : 561 Questions

default
Posted on Mon, 4 Feb 2013 in Testicle Problems
Question: hi, i had an infection that didnt come up in the urine sample. my testicles were tender and painful, ears burnt and had sort of it. dr gave me antibiotics for 5 days. felt better. than a day later my left testicle inflammed and was so painful. went to hostpial. they gave me Co-amoxiclav antibiotic for 7 days, 3 times a day. inflammation went down and they are not as tender or painful but my stomach has been awful ever since. i get pain every coulple of days in my testicles, my liver alt enzymes have gone up and now my chest has been so tight and painful, especially in the centre. my stool has not been normal. what can i do?
a dr that is advising in the tohoma clinic says that antibiotic could cause yeast infections.
Sorry, I meant a fit when my testicles and ears were hurting the first few nights. Before both antibiotics.
And my chest has been very tight. But not always painful. Not much mucus and doesnt feel like a cold or chest infection in that way
doctor
Answered by Dr. Ganesh Sanap 2 hours later
Hi,

Thanks for writing in.

Recurrent testicular pain in view of previous torsion needs thorough evaluation again. Though response to antibiotic treatment favours the diagnosis of infection, it would be better to rule out intermittent vascular compromise to testis and post torsional changes causing infection. Repeat ultrasonography of scrotum might help in sorting it. Discuss with your treating doctor.

Stomach complaints and chest tightness may be secondary to the medicines. Hyperacidity induced by medicine, increase intestinal motility and opportunistic gut infections are reported commonly with the co-amoxiclav. Most often these symptoms resolve in a few days. Pre and probiotics can be taken to aid the recovery process.

Though the symptoms do not concern me, I do suggest you to plan a review back to your treating doctor if symptoms do not resolve in a week's time.

Hope I have answered your query. If you have further concern please let me know.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ganesh Sanap 6 hours later
Thank you for the reply.

Yeah, i went back to my gp and he didnt really say anything, he said give it time.
Ive been finished with the antibiotics for over 3 weeks now. the chest pain only started this week.

Thanks for the info on checking the testicles scrotum and ultrasonography.
doctor
Answered by Dr. Ganesh Sanap 23 minutes later
Hi, welcome back,
If your treating physician thinks it is not a major issue then it will be better to wait for 2 to 3 days. If still pain persist then consult again with same doctor . Otherwise you may need to consult another physician in future.

Thanking you.
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  

Recent questions on  Chest pain

doctor1 MD

I ve got iron deficiency and I m experiencing pain in the neck and ears and headaches. What should I do? Does it go away on its own or should I take medicine? These are happening recently. Previous pain included chest pain, diziness, rapid heartbeat and shortness of breath.

doctor1 MD

i did angoplasty on 29 July last month. My one artry LAD was blocked 99%. The doctors said is perfect. They advise me the following medicins LOWPLATE PLUS ( Aspirin USP 75mg, Clopidogrel 75 mg) TENORMIN ( Atenolol 25 mg) RAST (Rosuvastatin 10 mg), LANOXIN ( Digoxin .25 mg). I have no chest pain, no problem in breathing but from last 12 days I am getting weak even I cant walk freely. My fingertips and foot are feeling dazzyness. The doctor says that it will be recovered in due course of time . I need your advice. Thanks.

doctor1 MD

Hello Doctor, My name is Careyanne Johnson I am a 21 year old female. I am growing concerned with my well being because I have been experiencing some foreign symptoms. Starting with today the right side of my mouth has been partially numb for going on several hours now & I am having throbbing headache that comes and goes behind the back of my lower head & temples. Just a couple days ago my toes (on the right side again) were numb as well. I have also been having sharp, deep chest pains for a few months now. At first I thought it could maybe be heart burn but realized it is a much different ache. I think its safe to say the chest pains have grown more frequent because I m counting them every day now instead of once or twice a week. The only other symptoms I can think of is my ears will ring every now and then but still more so then I would think is normal. & I feel like I have poor circulation to my legs cause sometimes they feel stiff, however I also have a job where I stand without sitting for up to 8 hours a day. I have had Health issues in the past where I would become very light headed, my vision would go black, and I sometimes would faint. the fainting spells never lasted more then 5 mins. I was only unconscious for 30 seconds to 1 min. I have seen a neurologist and he conducted many tests, an MRI or brain scan being one of them. My results were all negative. The dr. did refer me to a cardiologist that I never went to. My fear is I may have a stroke or heart attack please help!

doctor1 MD

43 year old female, normal weight in good health. .Total hysterectomy done Dec. 2010, benign ovarian mass; 2 weeks after episode of PSVT, then next week chest pain and spasms. 1 episode of tachycardia of 140's bpm sustained for 1 hour. Preop ekg normal and new ekgs show slight t wave changes. Checked for PE, CT clear and lower ultrasound clear. ECHO 67% EF, normal nuclear and treadmill stress test, normal cardiac cath, carotid us. TSH was 5.4 at the beginning of Jan. but returned to 2.3 2 wks later. Taking Cartia 120 mg once daily and Metoprol 12.5 bid. Sent to cardio EP, who states that condition is due to low sodium levels and advised to up sodium. Sodium levels taken 3xs over this period have been between 133 -135. Intermittent slight chest pain continues, returning to work next week. Primary care does not believe it is due to low sodium levels, doing 24 hr osmality and sodium tests. Is there anything else we should look for?

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I started having symptoms about 7 weeks ago. Head congestion, then chest congestion, some fever, a cough, shortness of breath , and now pain in my chest under my left breast. (always after eating or drinking and random, when not, pain is worse...

doctor1 MD

i. I am 30 year old obese when I tried to laugh too hard had strange feeling in head for a second.later next day I laughed even harder this time felt like head was holding or dizzy kind of like passing out it stopped when I stoped laughing feeling...